# SDR MASA2019101912099

- Difficulty date: October 19, 2019
- Submitted: October 19, 2019
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 38,045 hours, 30,923 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF GEAR DISAGREE.  EMERGENCY DECLARED.  PASSENGERS DID BRACE EMERGENCY TRUCKS ROLLED.  ACFT LANDED WITHOUT ANY OTHER INCIDENT.  MX IS TROUBLESHOOTING AT THIS TIME.
